# SDR DL738050410

- Difficulty date: July 21, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 15,953 hours, 7,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emererncy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT ABOVE SEAT 10D INOP.  REPLACED POWER SUPPLY FUSE.  LIGHT OP CKS GOOD.
